# SDR 01FDEA00720

- Difficulty date: August 15, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SHEAR TIE BS 1130, WL 148, RBL 24. REMOVED AND REPLACED SHEAR TIE PER SRM 51-10-3, 51-20-1, 51-10-2.
